Asymptotic behavior of the solutions of the generalized
Doklady Akademii Nauk, Tome 280 (1985) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_2_a0,
author = {A. S. Abdullaev},
title = {Asymptotic behavior of the solutions of the generalized},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1985},
volume = {280},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_2_a0/}
}
A. S. Abdullaev. Asymptotic behavior of the solutions of the generalized. Doklady Akademii Nauk, Tome 280 (1985) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1985_280_2_a0/